MathSciNet Relay Station
MathSciNet bibliographic data
MR2383055 20J06 (20F14 20J05 20J15)
Emmanouil, Ioannis; Mikhailov, Roman A limit approach to group homology. J. Algebra 319 (2008), no. 4, 1450–1461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement